BibTeX record journals/ans/WardL19

download as .bib file

@article{DBLP:journals/ans/WardL19,
  author    = {Jonathan A. Ward and
               Mart{\'{\i}}n L{\'{o}}pez{-}Garc{\'{\i}}a},
  title     = {Exact analysis of summary statistics for continuous-time discrete-state
               Markov processes on networks using graph-automorphism lumping},
  journal   = {Appl. Netw. Sci.},
  volume    = {4},
  number    = {1},
  pages     = {108},
  year      = {2019},
  url       = {https://doi.org/10.1007/s41109-019-0206-4},
  doi       = {10.1007/s41109-019-0206-4},
  timestamp = {Fri, 18 Sep 2020 11:15:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ans/WardL19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics